# SDR AALA202204087140

- Difficulty date: April 5, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N924NN
- Make and model: Boeing 737
- Aircraft serial: 33486
- Aircraft time: 27,215 hours, 11,329 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Connector
- Condition: Loose
- Location: Zone 400 - Nac/P
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT MAIN FUEL PUMP, LOW PRESSURE LIGHT ILLUMINATED WITH PUMP ON. CYCLE THE SWITCH, LOW PRESSURE LIGHT GOES OUT, BUT COMES BACK ON SHORTLY AFTER. FOUND BACKSHELL OF NUMBER 1 AFT FUEL BOOST PUMP LOW PRESSURE SWITCH VERY LOOSE. CLEANED CONNECTOR PER 20-60-01 OF SWPM WITH CONNECTOR CLEANER AND CORROSION PROTECTION, SECURED BACKSHELL TO CONNECTOR AND RESECURED CONNECTOR. OPERATIONS CHECK GOOD AT THIS TIME.
